# SDR 04FDEA01420

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R HAS FIVE AREAS OF CORROSION INCLUDING ON AND UNDER SCALLOPS.  2 INCHES FWD OF FR 74, BETWEEN FR 74 AND 75, 0.5 INCH AFT OF FR 75, BETWEEN FR 76 AND 77, AND 1 INCH AFT OF FR 77.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS AT ALL LOCATIONS.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 73.5 TO 77.5 IAW A300-600 SRM 53-10-16.
